# SDR UPS97222805

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Part number: 651622718A
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 6 K-FLAP O/B ATTACH LUG IS CORRODED AT MOUNT BOLT HOLES ON O/B SIDE.  REMOVED AND REPLACED NR 6 K-FLAP IAW MM 27-80-01.
